# SDR DLM88090808

- Difficulty date: March 24, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 58,922 hours, 46,346 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED OF RUDDER CONTROL TAB ROD FAIRING.  THIS NR WAS ACCOMPLISHED IAW OPN 1031 CARDS 1640 TO 1648 AND SRM 51-70-1AD PARA 23.
